# SDR CHQA20130203043

- Difficulty date: February 3, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 30,394 hours, 24,763 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,599 hours, 20,180 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 11,290 hours, 8,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE CABIN PRESSURIZATION INDICATION WAS DASHED. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE RESET THE AIRCRAFT'S POWER AND THE INDICATIONS RETURNED. AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM WAS GOOD WITH NO FURTHER DEFECTS NOTED.
